# SDR ABXA050248

- Difficulty date: September 29, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 41,805 hours, 44,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359677
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1152 CRACKED LONGERON 2 RIGHT.  REPLACED CRACKED FRAME SECTION FS 1152 IAW DC-9 SRM 53-03.
